Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 17, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • June 27, 2007
    V. M. Demidenko
    Page range: 105-133
  • Requires Authentication Unlicensed
    Licensed
    Periodic properties of a simplest 2-linear shift register
    June 27, 2007
    O. A. Kozlitin
    Page range: 135-162
  • Requires Authentication Unlicensed
    Licensed
    Implications of a system of linear equations over a module
    June 27, 2007
    V. P. Elizarov
    Page range: 163-169
  • Requires Authentication Unlicensed
    Licensed
    Incompatible transformations of principal ideal rings
    June 27, 2007
    A. V. Akishin
    Page range: 171-180
  • June 27, 2007
    P. A. Ushakov
    Page range: 181-187
  • June 27, 2007
    N. Josephy, L. Kimball, V. Steblovskaya, A. Nagaev, M. Pasniewski
    Page range: 189-207

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/17/2/html
Scroll to top button